# SDR 070075

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 4260
- Condition: Unserviceable
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

FLIGHT 842 GSP/PIE - THE FLIGHT CREW REPORTED THAT THE LT GENERATOR FREQUENCY WENT TO 0 [ZERO].  LEFT CSD OIL OUTLET TEMPERATURE ROSE RAPIDLY.  DISCONNECTED LEFT CSD AT [OIL TEMPERATURE] REDLINE PER QRH.  THE AIRPLANE COMPLETED THE FLIGHT WITHOUT FURTHER INCIDENT.  A "CRUISE" FLIGHT PHASE IS ASSUMED IN THE ABSENCE OF A FLIGHT CREW STATEMENT.  ST. PETERSBURG MAINTENANCE PLACARDED THE LEFT GENERATOR SYSTEM INOPERATIVE IN ACCORDANCE WITH MEL 24-1-1 AND COMPLIED WITH THE 'M' PROCEDURE.  ON 25 MARCH, 2007, ST. PETERSBURG MAINTENANCE REMOVED AND REPLACED THE LEFT CSD.  SATISFACTORY OPERATIONAL AND LEAK CHECKS WERE ACCOMPLISHED PER AMM 24-10-01.  THE MEL WAS CLEARED PER COMPANY PROCEDURES, THE PLACARDS WERE REMOVED AN
